# SDR AU980089

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS272402
- Condition: Failed
- Location: Landing Gear Pos
- Stage of operation: LD
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWN MICROSWITCH FAULTY.
